# SDR UIEA2020071761560

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,142 hours, 25,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, ONE EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-00, OPS CHECKED OK.
